# SDR DALA1108279857

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL STA 813 XCW 58 PRESSURE DECK WEB DOUBLER CRACKED.  REMOVED WEB INSIDE CABIN ST FS 813 AND REMOVED -5 AND -7 DOUBLERS IAW DC9 SRM 51-30-2 AND 51-30-5.  FABRICATED DOUBLER IAW DC9 DWG 9930873 LOCATED, DRILLED, AND DEBURRED DOUBLERS IAW DC9 SRM 51-10-4 & INSTALLED DOUBLERS IAW DC9 SRM 51-30-5 INSTALLED WEB IAW DC9 SRM 51-30-5.
